# SDR CALA2014051691033

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 38,811 hours, 16,817 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD AFT LT, EPSU COMM EMER LT FAULTS ON EMERGENCY LIGHT TEST.  ACCOMPLISHED TSM 33-51-00-810-808A FOUND SHORT IN DOOR 2 LT SLIDE PACK, FAULTS GO AWAY WITH SLIDE JUMPED.  WILL NEED NEW SLIDE PACK MR25823.  REPLACED DOOR 2 LT SLIDE IAW AMM 25-62-44-400-006-A & 52-10-00-860-002A.  OPERATION CHECK FOUND SATISFACTORY.  NO FAULTS DISPLAYED.
